Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 517846, 19 pages
http://dx.doi.org/10.1155/2013/517846
Research Article

Minimum-Cost QoS-Constrained Deployment and Routing Policies for Wireless Relay Networks

1Department of Information Management, National Taiwan University, No. 1 Section 4, Roosevelt Road, Taipei 106, Taiwan
2Department of Information Management, National Taipei University of Nursing & Health Sciences, No. 365, Ming Te Road, Taipei 112, Taiwan

Received 13 April 2013; Accepted 7 July 2013

Academic Editor: Chih-Hao Lin

Copyright © 2013 Frank Yeong-Sung Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frank Yeong-Sung Lin, Chiu-Han Hsiao, Kuo-Chung Chu, and Yi-Heng Liu, “Minimum-Cost QoS-Constrained Deployment and Routing Policies for Wireless Relay Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 517846, 19 pages, 2013. https://doi.org/10.1155/2013/517846.